Fernando Cukierman
Fernando Cukierman
Professor of Mathematics, University of Buenos Aires
Geverifieerd e-mailadres voor dm.uba.ar
Titel
Geciteerd door
Geciteerd door
Jaar
Parameterized families of polynomials for bounded algebraic curve and surface fitting
G Taubin, F Cukierman, S Sullivan, J Ponce, DJ Kriegman
IEEE Transactions on Pattern Analysis and Machine Intelligence 16 (3), 287-303, 1994
2441994
Families of Weierstrass points
F Cukierman
Duke Mathematical Journal 58 (2), 317-346, 1989
791989
Stability of unique Fourier-transform phase reconstruction
JLC Sanz, TS Huang, F Cukierman
JOSA 73 (11), 1442-1445, 1983
471983
Stability of holomorphic foliations with split tangent sheaf
F Cukierman, JV Pereira
American journal of mathematics 130 (2), 413-439, 2008
372008
Reconstructing a 3d line from a single catadioptric image
D Lanman, M Wachs, G Taubin, F Cukierman
Third International Symposium on 3D Data Processing, Visualization, and …, 2006
372006
Curves of genus ten on K3 surfaces
F Cukierman, D Ulmer
Compositio Mathematica 89 (1), 81-90, 1993
351993
Stability of foliations induced by rational maps
F Cukierman, JV Pereira, I Vainsencher
Annales de la Faculté des sciences de Toulouse: Mathématiques 18 (4), 685-715, 2009
342009
Singularities of logarithmic foliations
F Cukierman, MG Soares, I Vainsencher
Compositio mathematica 142 (1), 131-142, 2006
312006
Parametrizing and fitting bounded algebraic curves and surfaces
G Taubin, F Cukierman, S Sullivan, J Ponce, DJ Kriegman
CVPR, 103-108, 1992
301992
Multiplicities of discriminants
P Aluffi, F Cukierman
manuscripta mathematica 78 (1), 245-258, 1993
191993
Monodromy of projections
F Cukierman
Mat. Contemp 16 (9-30), 15th, 1999
181999
On higher Weierstrass points
F Cukierman, LY Fong
Duke Mathematical Journal 62 (1), 179-203, 1991
141991
Enumeration of surfaces containing an elliptic quartic curve
F Cukierman, A Lopez, I Vainsencher
Proceedings of the American Mathematical Society 142 (10), 3305-3313, 2014
92014
Stability of logarithmic differential one-forms
F Cukierman, J Gargiulo Acea, C Massri
Transactions of the American Mathematical Society 371 (9), 6289-6308, 2019
72019
A note on the j invariant and foliations
O Calvo-Andrade, F Cukierman
arXiv preprint math/0611595, 2006
62006
Determinant of complexes and higher Hessians
F Cukierman
arXiv preprint alg-geom/9601001, 1996
61996
Positive polynomials and hyperdeterminants
F Cukierman
Collectanea Mathematica, 279-289, 2007
52007
Varieties of complexes and foliations
F Cukierman
arXiv preprint arXiv:1111.5514, 2011
42011
Introducción al Cálculo de Schubert
F Cukierman
Course Notes in Primer Encuentro Nacional de Algebra, Vaquerıas, Cordoba …, 2003
22003
Study of vector bundles by restriction
F Cukierman, S Mandal
Communications in Algebra 23 (8), 2971-2974, 1995
21995
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20